# SDR YENA2023082500992

- Difficulty date: August 21, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 7,461 hours, 1,096 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,461 hours, 1,096 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'ENG 1 MAIN OIL FILTER CAP DAMAGED; REMOVED AND REPLACED ENG 1 MAIN OIL FILTER CAP IAW TASK CARD NO. A320-79-21-06-960-801-A.' (SUPPLEMENTAL INFORMATION ADDED)
